# SDR COEA2019100376919

- Difficulty date: July 26, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Landing
- Part number: S53970901298
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LANDING FOR PANEL 295AL HAD LEVEL 2 CORROSION.   REPLACED THE LANDING WITH OEM PART.
